# SDR USAASB02075

- Difficulty date: April 19, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1012721
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND EMERGENCY LIGHTS ON SEATS 24 AND 25 LEFT INOPERATIVE.  MAINTENANCE FOUND THE LIGHT SOCKET AT SEAT 25 SHORTED AND THE FUSE ON THE POWER SUPPLY BLOWN.  TEMPORARILY DISCONNECTED SEAT 25 AND REPLACED THE POWER SUPPLY FUSE.  MAINTENANCE REPLACED THE LIGHT.  (M)
